# SDR UPS04143029

- Difficulty date: August 27, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 3255
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS REMAIN ON AFTER TEST.  REPLACED POWER SUPPLY UNIT PER 33-51-14-4.  OPS CHECK GOOD.
